Universal bounds on the torsion of elliptic curves
Compositio Mathematica, Volume 38 (1979) no. 1, pp. 121-128.
@article{CM_1979__38_1_121_0,
     author = {Kubert, Daniel Sion},
     title = {Universal bounds on the torsion of elliptic curves},
     journal = {Compositio Mathematica},
     pages = {121--128},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {38},
     number = {1},
     year = {1979},
     zbl = {0404.14006},
     mrnumber = {523268},
     language = {en},
     url = {http://www.numdam.org/item/CM_1979__38_1_121_0/}
}
TY  - JOUR
AU  - Kubert, Daniel Sion
TI  - Universal bounds on the torsion of elliptic curves
JO  - Compositio Mathematica
PY  - 1979
DA  - 1979///
SP  - 121
EP  - 128
VL  - 38
IS  - 1
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1979__38_1_121_0/
UR  - https://zbmath.org/?q=an%3A0404.14006
UR  - https://www.ams.org/mathscinet-getitem?mr=523268
LA  - en
ID  - CM_1979__38_1_121_0
ER  - 
%0 Journal Article
%A Kubert, Daniel Sion
%T Universal bounds on the torsion of elliptic curves
%J Compositio Mathematica
%D 1979
%P 121-128
%V 38
%N 1
%I Sijthoff et Noordhoff International Publishers
%G en
%F CM_1979__38_1_121_0
Kubert, Daniel Sion. Universal bounds on the torsion of elliptic curves. Compositio Mathematica, Volume 38 (1979) no. 1, pp. 121-128. http://www.numdam.org/item/CM_1979__38_1_121_0/

[1] V.A. Denyanenko: On torsion points of elliptic curves, Izv. Akad. Nauk. S.S.S.R. Ser. Mat., 34 (1970), No. 4. | MR | Zbl

[2] V.A. Denyanenko: On the torsion of elliptic curves, Izv. Akad. Nauk. S.S.S.R. Ser. Mat., 35 (1971) 280-307. | MR | Zbl

[3] Y. Hellegouarch: Points d'ordre fini sur les courbes elliptiques, C.R. Acad. Sci. Paris Sér. A-B, 273 (1971) A540-543. | MR | Zbl

[4] D.S. Kubert: Universal bounds on the torsion of elliptic curves, Proc. London Math. Soc., third series, 33 (1976) 193-237. | MR | Zbl

[5] S. Lang: Elliptic functions. Addison-Wesley, Reading, Mass. (1973). | MR | Zbl

[6] S. Manin: The p-torsion of elliptic curves is uniformly bounded, Izv. Akad. Nauk. S.S.S.R. Ser Mat., 33 (1969) No. 3. | MR | Zbl

[7] B. Mazur: Modular curves and the Eisenstein ideal, I.H.E.S., Paris (1978). | Numdam | Zbl

[8] D. Mumford: A remark on Mordell's conjecture, American J. Math., 87 (1965) 1007-1016. | MR | Zbl